# SDR CA000120026

- Difficulty date: January 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 31,235 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Part time: 30,457 hours, 40,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) COMPRESSOR STALLS EXPERIENCED IN FLIGHT, ENG REMOVED, SUSPECTED COMPRESSOR FAULTY.TEARDOWN TO FOLLOW.
